MAUDE Adverse Event Report: IMMUCOR GTI DIAGNOSTICS, INC. DONORSCREEN-HLA CLASS I AND CLASS II

IMMUCOR GTI DIAGNOSTICS, INC. DONORSCREEN-HLA CLASS I AND CLASS II
Catalog Number DSI+II
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/04/2018
Type of Reportable Event Malfunction
Event or Problem Description
Immucor received a customer complaint 08 february 2018 ((b)(4)) because the customer received discrepant results on the same sample.A negative result was obtained for hla class i using donorscreen-hla class i and class ii assay on 02 february 2018.The same sample was tested again on (b)(4) 2018 resulting in a positive result.Both assays met validity criteria.

Brand Name
DONORSCREEN-HLA CLASS I AND CLASS II
Common Device Name
DONORSCREEN-HLA CLASS I AND CLASS II
Manufacturer (Section D)
IMMUCOR GTI DIAGNOSTICS, INC.
20925 crossroads circle
waukesha WI 53186
MDR Report Key7708092
Report Number2183608-2018-00008
Device Sequence Number16326785
Product Code MZI
UDI-Device Identifier10888234500193
UDI-Public10888234500193
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
BK070045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2019
Device Catalogue NumberDSI+II
Device Lot Number3005738A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2018
Initial Report FDA Received Date07/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1